# SDR A6WA201745080

- Difficulty date: July 1, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 36,625 hours, 34,567 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Inoperative
- Location: Te Flap Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A FLAPS FAIL CAUTION MESSAGE INFLIGHT, FLAPS INDICATED 0,  COMPLIED WITH QRH, PERFORMED FLAPS 0 LANDING.  PERFORMED FLAP RESET PROCEDURE IAW  98-18G, BOX 12.   REPLACED THE RT BPSU IAW AMM 27-51-10, OPS CHECKED GOOD.
